# SDR JJBA20230130020

- Difficulty date: January 16, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N14188
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500929
- Aircraft time: 39,663 hours, 25,577 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frm 9-10 S13-15l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE EXT, DAMAGE FOUND ON LH SIDE SKIN BTW FR 9-10 AND BTW STR 13L-15L. FWD FUSELAGE EXT, L SIDE SKIN BTW FR 9-10 AND BTW STR 13L-15L, DAMAGE BLENDED FOUND OUT OF LIMITS. REMAINING THICKNESS 0.053" ON NOMINAL 0.063. FWD FUSELAGE EXT, LH SIDE SKIN BTW FR 9-10 AND BTW STR 13L-15L, DAMAGE REPAIRED.
